# SDR UALA2011010700109

- Difficulty date: January 7, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 50,125 hours, 18,331 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FAULT WITH ALTITUDE SELECT.   REPLACED FCU AND CABIN PRESSURE SWITCH - LND ELEV AUTO (20HL) PCN (110-4328).  BOTH ITEMS CHECKED GOOD.
